# SDR TSAA20230606104

- Difficulty date: June 6, 2023
- Submitted: June 8, 2023
- Operation: Air carrier
- Aircraft: N301KH
- Make and model: Boeing 737330
- Aircraft serial: 27904
- Aircraft time: 51,243 hours, 57,789 cycles
- System (JASC): 5700 · Wing Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CA 1464/82 RH WING O/B AFT FLAP LOWER SKIN DELAMINATION BETWEEN WBL 245-WBL 249.5.  TRIMMED AND REMOVED THE DAMAGE AREA ON RH WING O/B AFT FLAP LOWER SKIN BETWEEN WBL 245 ~ WBL 247.5.  MADE THE REPAIR SKIN AND DOUBLER AND CORE.  INSTALLED THE REPAIR PARTS AND CURED THE BOND.  CLEANED AND SEALED I.A.W. B737-300 SRM 57-53-02-2R-2 & SRM 51-70-10-2R-4 (R130).
